# SDR 9518259929

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Malfunctioned
- Location: Fuel Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FUEL WAS PUMPING INTO RIGHT FUEL TANK AND WAS UNABLE TO CROSSFEED FUEL WITH FUEL IN CENTER TANK.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  INSTALLED NEW BOOST PUMP VOLUTE AND OPERATIONAL CHECK GOOD.
